# SDR ARWA20051001

- Difficulty date: October 6, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 81,534 hours, 18,208 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB; AIR TRAFFIC CONTROL (ATC) REPORTED AIRCRAFT OFF COURSE.  COULD NOT CORRECT AND REQUESTED VECTORS BACK TO SJU.  RESET POWER IN A/C, REPROGRAMMED I.N.S. 1-2-3, ALL CHECKED NORMAL.  NO FAULTS FOUND IN ACCORDANCE WITH M/M 34-43-0.
